| Model Number |
A70942A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, as noted in b5, the tip of the light guide end face was deteriorated.Additionally, there were scratches on the tip cover glass, poor lighting from the light guide, and the outer tube had material deformation present.If additional information becomes available following the device evaluation, a supplemental report will be filed.
Event or Problem Description
The customer originally returned his olympus trueview ii telescope due to an unspecified defect found inside the optics during reprocessing.This event had no patient involvement.During the device evaluation, it was discovered that the tip of the light guide end face was deteriorated.This report is being submitted to capture the deteriorated tip of the light guide end face found during the device evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to user error, improper handling as well as application of excessive force.Olympus will continue to monitor field performance for this device.